| Catalog Number |
AA01-43F60V |
| Medical Device Problem Codes |
Fracture (1260); Migration (4003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A company representative reported that a patient was revised approximately four months post-operatively to address two migrated ozark screws and a fractured and migrated ozark plate locking mechanism.This report captures the plate.
Additional Manufacturer Narrative
Additional data: d1, d4, d9, g4, h3, h4 h6 coding has been updated to reflect completion of the investigation.
Event or Problem Description
No new information.